# SDR FDEA200903100883

- Difficulty date: March 10, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 60,558 hours, 13,206 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support
- Part number: ARC0654502
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR NR 4 SPOILER HINGE SUPPORT HOLE FOUND ELONGATED.  RT WING REAR SPAR NR 4 SPOILER HINGE SUPPORT HOLE  REPAIR CARRIED OUT AS PER E.A. 1-5750-127474.   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
